UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/281

タイトル: More Homological Approach to Composition of Subfactors
著者: Masuoka, Akira
発行日: 2003年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 10 (2003), No. 4, Page 599-630
抄録: By using homological tools in [M4], we refine in a slightly generalized form the result by Izumi and Kosaki [IK] which classifies outer actions of a matched pair of finite groups on the hyperfinite II_{1} factor. An analogous result on outer weak actions is proved. We naturally connect outer (weak) actions with Galois extensions for Hopf (or Kac) algebras or coquasi-Hopf algebras.
URI: http://hdl.handle.net/2261/281
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms100402.pdf260.43 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください